# SDR MY5A202308030729

- Difficulty date: July 29, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N682D
- Make and model: Raythn HAWKER800
- Aircraft serial: 258144
- Aircraft time: 10,875 hours, 7,906 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: HE60010
- Part serial: 0305TW
- Condition: Failed
- Location: Fuel Temp
- Part time: 1,180 hours, 962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE #2 FUEL LIGHT ILLUMINATED AFTER 25 MINUTES OF FLIGHT AT FL320. FOLLOWED CHECKIST PROCEDURE. REDUCED POWER TO IDLE AND LIGHT WENT OUT. DIVERTED TO DEPARTURE AIRPORT, SCOTTSDALE, AZ (KSDL). CALLED MAINTENANCE FOR SUPPORT. REPLACED #2 ENGINE FUEL HIGH TEMP. SWITCH AND SWAPPED #1 DIFFERENTIAL PRESSURE SWITCH WITH #2 DIFFERENTIAL SWITCH FOR TROUBLESHOOTING. OPERATIONAL AND LEAK CHECK SATISFACTORY.
